CSpace
absolutestabilityofgeneralluriediscretenonlinearcontrolsystems
Gan Zuoxin1; Han Jingqing1; Zhao Suxia2; Wu Yongxian2
2002
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume015Issue:001Pages:85
AbstractIn the present paper,the absolute stability of general Lurie discrete nonlinear control systems has been discussed by Lyapunov function approach,A sufficient condition of absolute stabvility for the general Lurie discrete nonlinear control systems is derived,and Some necessary and sufficient conditions are obtained in special cases.Meanwhile,we give a simple example to illustrate the effectiveness of the results.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41522
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.辽宁师范大学
Recommended Citation
GB/T 7714
Gan Zuoxin,Han Jingqing,Zhao Suxia,et al. absolutestabilityofgeneralluriediscretenonlinearcontrolsystems[J]. journalofsystemsscienceandcomplexity,2002,015(001):85.
APA Gan Zuoxin,Han Jingqing,Zhao Suxia,&Wu Yongxian.(2002).absolutestabilityofgeneralluriediscretenonlinearcontrolsystems.journalofsystemsscienceandcomplexity,015(001),85.
MLA Gan Zuoxin,et al."absolutestabilityofgeneralluriediscretenonlinearcontrolsystems".journalofsystemsscienceandcomplexity 015.001(2002):85.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gan Zuoxin]'s Articles
[Han Jingqing]'s Articles
[Zhao Suxia]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gan Zuoxin]'s Articles
[Han Jingqing]'s Articles
[Zhao Suxia]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gan Zuoxin]'s Articles
[Han Jingqing]'s Articles
[Zhao Suxia]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.